# SDR ASAA2023110446033

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 29,327 hours, 9,190 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BOTH CDU'S SHOW SINGLE FMC OPERATION IN SCRATCH PADS & FO ND SHOWS MAP FLAG. GROUNDED - YES. PERFORMED FMC BITE L & R. BOTH SIDES SHOW THE OPPOSITE FMC HAD FAILED. CYCLED BOTH FMC COMPUTER CB'S REF FIM 34-61 TASK 807. BOTH FMC FAULTS CLEARED & FIM SUGGESTS INTERMITTENT FAULT. FO MAP FLAG GONE. 2 CB PULLED & RESET.
